The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (899 KB) | Metadata | Table of Contents | ZAA summary
Volume 18, Issue 4, 1999, pp. 827–837
DOI: 10.4171/ZAA/916

Published online: 1999-12-31

Spatial Riemann Problem for Analytic Functions of Two Complex Variables

Heinrich Begehr[1] and D.Q. Dai[2]

(1) Freie Universität Berlin, Germany
(2) Zhongshan University, Guangzhou, Guangdong, China

The Riemann boundary value problem is discussed for analytic functions in poly-discs. Necessary and sufficient conditions for the existence of a finite number of solutions and a finite number of solvability conditions are derived.

Keywords: Several complex variables, analytic functions, Riemann problem

Begehr Heinrich, Dai D.Q.: Spatial Riemann Problem for Analytic Functions of Two Complex Variables. Z. Anal. Anwend. 18 (1999), 827-837. doi: 10.4171/ZAA/916